# SDR SWAA2024080522698

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8889Q
- Make and model: Boeing 737-8
- Aircraft serial: 42682
- Aircraft time: 2,230 hours, 1,231 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Battery
- Condition: Smoke
- Location: Passenger Phone
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT TOP OF DECENT F/A REPORTED SMOKE IN CABIN. IDENTIFIED SOURCE AS PAX CELL PHONE BATTERY. EXTINGUISHED IN CONTAINMENT BAG. DIVERTED TO PBI AS PRECAUTION. NO OVERWEIGHT LANDING.<[01] VERIFIED SOURCE OF SMOKE AS PAX CELL PHONE BATTERY. PERFORMED SMOKE IN CABIN CONDITIONAL INSP PER AMM 05-51-56. SOURCE KNOWN. NO DAMAGE TO CABIN. A/C OK FOR SERVICE.
